MathSciNet Relay Station
MathSciNet bibliographic data
MR1788033 05C55
Graham, R. L.; Rödl, V.; Ruciński, A. On graphs with linear Ramsey numbers. J. Graph Theory 35 (2000), no. 3, 176–192.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement